Alert archive / Nevada / Flash Flood Warnings in 2022

Flash Flood Warning 91, NWS Las Vegas, NV

August 1, 2022Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 1, 2022, 11:30 AM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2022, 11:30 AM PDT (18:30 UTC)
Expired
Aug 1, 2022, 2:30 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 99 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 6.5 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1380 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WGUS55 KVEF 011830
FFWVEF
NVC003-012130-
/O.NEW.KVEF.FF.W.0091.220801T1830Z-220801T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1130 AM PDT Mon Aug 1 2022

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Northwestern Clark County in southern Nevada...

* Until 230 PM PDT.

* At 1130 AM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Lee Canyon Highway and Highway 95 between mile markers 98 to 110. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3641 11567 3651 11546 3640 11537 3631 11559

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AG
2 follow-up statements
017 
WGUS75 KVEF 012011
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
111 PM PDT Mon Aug 1 2022

NVC003-012130-
/O.CON.KVEF.FF.W.0091.000000T0000Z-220801T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
111 PM PDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM PDT THIS 
AFTERNOON FOR NORTHWESTERN CLARK COUNTY...

At 111 PM PDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
 Lee Canyon Highway and Highway 95 between Mile Markers 98 and 110. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3641 11567 3651 11546 3640 11537 3631 11559

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AG
610 
WGUS75 KVEF 012126
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
226 PM PDT Mon Aug 1 2022

NVC003-012136-
/O.EXP.KVEF.FF.W.0091.000000T0000Z-220801T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
226 PM PDT Mon Aug 1 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 230 PM PDT THIS AFTERNOON FOR 
NORTHWESTERN CLARK COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures. Some runoff 
may continue to impact Highway 156 through 300 pm.

A Flood Watch remains in effect until 1000 PM PDT Monday for 
portions of southeast California and southern Nevada.

A Flood Watch remains in effect until 1000 PM PDT Monday for 
portions of south central Nevada and southern Nevada.

LAT...LON 3641 11567 3651 11546 3640 11537 3631 11559

$$

AG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 9:20 AM PDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 1, 9:20 AM PDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
920 AM PDT Mon Aug 1 2022

.SYNOPSIS...Moist and unstable air will provide conditions conducive
for heavy rain and flash flooding across much of the area today.
Coverage will decrease Tuesday and Wednesday before a more favorable
monsoonal flow will bring another increase in moisture later in the
week. Temperatures will trend upward through mid week before
reversing course when the moisture increases late in the week.
&&

.UPDATE...Gearing up for another active day across the forecast area
with near record precipitable water values still lingering across
the area. Primary focus today will be across our northwestern zones
including the Owens Valley, Sierra, and southern Great Basin region
thanks to a vorticity max moving into northwestern Nevada. Further
southeast, 12z VEF sounding sampled 1.69 inches of precipitable
water value as well as over 1200 j/kg of surface based CAPE, so
there is plenty of potential across the Mojave Desert and Northwest
Arizona as well, though we may be fighting a little mid level
subsidence in the wake of yesterdays inverted trough lifting north
of the area.

With record PW in play as well as a sunny start to the day and
satellite already showing an expanding cumulus field across eastern
Lincoln county, I went ahead and expanded the current Flash Flood
Watch to include Lincoln county. Flash Flood risk will exist across
Clark and Mohave Counties as well, though overall storm coverage is
expected to be more scattered than further north and west.

Other than some minor tweaks to the current PoP grids the current
forecast remains in good shape.

-Outler-

&&

.SHORT TERM...through tonight. After a very active day yesterday, a
leftover mesoscale convective vortex was seen spinning over Inyo
County in early morning satellite imagery. Upper level analyses
showed another wrinkle farther south moving north around the western
periphery of the sprawling ridge which has been our main player for
a while. These two small scale features will help drive thunderstorm
development later this morning and this afternoon, prompting the
issuance of Flood Watches for the western half of our CWA. Clark and
Lincoln counties could see quite a bit of activity this afternoon as
well, but antecedent conditions are not as bad as in areas which got
hammered Sunday.

.LONG TERM...The main monsoonal ridge will continue to push to the
west and be centered near the Arizona and New Mexico border by
Tuesday afternoon. By Thursday, the ridge will lift to the north and
be centered near the Four Corners region which will provide another
opening of the door to a return of deeper monsoonal moisture and an
uptick on thunderstorm coverage through Saturday. Temperatures will
trend upward through mid week before reversing course with the next
round of moisture from Thursday on in most locations.
&&

.AVIATION...For Harry Reid...Light southwesterly winds will become
light and variable early Monday morning. Around 19Z winds will
increase and shift to the south with sustained speeds of around 10
knots expected. Showers and thunderstorms are expected to pop up in
the higher terrain around the Las Vegas Valley beginning around 19Z
and continuing through approximately 02Z. During this time CIGS of
SCT080CB will be possible with vicinity thunderstorms. Precipitation
from these systems is not expected to impact the terminal. After the
showers dissipate around 02Z Tuesday, winds will shift to the
southwest in a typical diurnal fashion with sustained winds
remaining under 10 knots.

For the rest of southern Nevada, northwest Arizona and southeast
California...Similar to KLAS, the Las Vegas Valley TAF sites will
experience light and variable winds through approximately 19Z, when
convection will begin to pop up in the higher terrain around the
Valley. Light and variable winds at KDAG will pick up and shift to
the east/southeast around 19Z. Beginning around 19Z VCTS with
SCT080CB will be possible at KDAG through approximately 00Z. Once
convective activity calms down, winds will gradually shift to the
west and pick up with sustained speeds around 12 knots. The Colorado
River Valley TAF sites are expected to have sustained winds of 10
knots or less with directions favoring diurnal trends. KBIH will
remain light and variable through 19Z when convection will pop up in
the Sierra Nevada and White Mountains. During this time winds will
shift to the south with 20 knot wind gusts expected along with
SCT060CB. Vicinity convective activity and southerly wind gusts are
expected to diminish by 03Z with winds becoming light and variable
afterwards.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Morgan
LONG TERM...Czyzyk
AVIATION...Stessman

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 1, 8:54 AM PDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 AM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     FLASH FLOOD      16 S RAILROAD PASS      35.74N 114.96W
07/31/2022                   CLARK              NV   PUBLIC

            VIDEO SUBMITTED VIA SOCIAL MEDIA SHOWS FLASH
            FLOODING ON US-95 SOUTH OF THE SOLAR FARMS.
            TIME ESTIMATED BASED ON RADAR.

&&

AN
Local storm report, Aug 1, 9:15 AM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 AM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      5 SE PAHRUMP            36.17N 115.91W
07/31/2022                   NYE                NV   LAW ENFORCEMENT

            NYE COUNTY SHERIFFS OFFICE REPORTED HIGHWAY
            160 AT GAMEBIRD IS CURRENTLY COVERED IN
            WATER AND THE ROADWAY IS CLOSED. FLOODING IS
            SPREADING WESTWARD AND BEGINNING TO ENTER
            THE CITY OF PAHRUMP.

0200 PM     FLASH FLOOD      2 SE PAHRUMP            36.19N 115.96W
07/31/2022                   NYE                NV   TRAINED SPOTTER

            HIGHWAY 160 AT HOMESTEAD RD FLOODED. EST.
            1.5 FEET OF WATER OVER THE ROAD.

0300 PM     FLASH FLOOD      15 SSE AMARGOSA VALLEY  36.43N 116.34W
07/31/2022                   NYE                NV   PARK/FOREST SRVC

            ASH MEADOWS NATIONAL WILDLIFE REFUGE
            REPORTED VIA SOCIAL MEDIA THAT LONGSTREET
            AND PETERSON ROADS WERE CLOSED DUE TO
            FLOODING. TIME ESTIMATED VIA RADAR AND
            NEARBY REPORTS.

0340 PM     FLASH FLOOD      3 SE PAHRUMP            36.18N 115.94W
07/31/2022                   NYE                NV   PUBLIC

            PUBLIC REPORTED OVER A FOOT OF FLOODING OVER
            NUMEROUS ROADWAYS IN PAHRUMP NEAR HIGHWAY
            160.

1200 PM     FLASH FLOOD      1 E MOUNTAIN PASS       35.47N 115.53W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            E MOUNTAIN PASS. FLASH FLOODING REPORTED ON
            INTERSTATE 15 BY BAILEY.

0114 PM     TSTM WND GST     4 ENE FORT IRWIN        35.28N 116.62W
07/31/2022  M61 MPH          SAN BERNARDINO     CA   ASOS

            BICYCLE LAKE ASOS REPORTED 61 MPH WINDS FROM
            NEARBY THUNDERSTORMS.

0203 PM     FLASH FLOOD      13 NW KELSO             35.16N 115.79W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED THAT THE ENTIRE ROADWAY LEADING
            TO I-15 IS FLOODED OUT. APPEARS TO BE A LAKE
            ON THE ROADWAY. UNABLE TO PASS THROUGH.

0209 PM     FLASH FLOOD      25 S SHOSHONE           35.62N 116.26W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED LOTS OF ROCK, DEBRIS, AND
            STANDING WATER ON SR-127 JUST SOUTH OF
            DUMONT DUNES.

0256 PM     FLASH FLOOD      15 NNW BAKER            35.46N 116.17W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS ROADWAY FLOODING ALONG STATE
            ROUTE 127 SOUTH OF DUMONT DUNES. A VEHICLE
            IS STUCK IN THE WATER.

0336 PM     FLASH FLOOD      4 WNW ZZYZX             35.18N 116.17W
07/31/2022                   SAN BERNARDINO     CA   BROADCAST MEDIA

            VIDEO OF FLASH FLOOD WATER AND MUD FLOWING
            OVER INTERSTATE 15 WEST OF BAKER.

0400 PM     FLASH FLOOD      12 ESE BAKER            35.20N 115.87W
07/31/2022                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            NATIONAL PARK SERVICE REPORTED SEVERE ROAD
            DAMAGE IN THE MOJAVE NATIONAL PRESERVE DUE
            TO FLASH FLOODING AT THE INTERSECTION OF
            KELBAKER ROAD AND MOJAVE ROAD.

0408 PM     FLASH FLOOD      5 WNW PARKER DAM        34.32N 114.22W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORT OF WOMAN STUCK IN FLOOD WATERS.
            WIFE AND TWO DOGS.

0421 PM     FLASH FLOOD      9 WNW NEEDLES           34.89N 114.76W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORT OF ROADWAY FLOODING ON HIGHWAY
            95, JUST NORTH OF I-40.

0430 PM     FLASH FLOOD      16 NW NEEDLES           34.99N 114.83W
07/31/2022                   SAN BERNARDINO     CA   PUBLIC

            VIDEO FROM THE PUBLIC SHOWS BETWEEN 3 AND 5
            INCHES OF WATER FLOWING OVER HIGHWAY 95.

0440 PM     FLASH FLOOD      8 S CIMA                35.12N 115.52W
07/31/2022                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            ACCORDING TO THE NATIONAL PARK SERVICE, ALL
            ROADS IN AND THROUGH THE MOJAVE NATIONAL
            PRESERVE ARE CLOSED DUE TO FLOODING.

0508 PM     FLASH FLOOD      9 NNW VIDAL JUNCTION    34.30N 114.65W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS FLOODING ALONG HIGHWAY 95 NEAR
            VIDAL JUNCTION.

0117 PM     FLASH FLOOD      12 WNW DEATH VALLEY JUN 36.35N 116.63W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 12
            WNW DEATH VALLEY JUNCTION. OVER 1 FOOT OF
            FLOWING WATER OVER HIGHWAY 190 IN DEATH
            VALLEY. ROAD IS IMPASSABLE AND HAS BEEN
            CLOSED.

0121 PM     FLASH FLOOD      11 NE BIG PINE          37.27N 118.15W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            LARGE ROCKS IN ROADWAY. CARS ARE NOT ABLE TO
            PASS. WILL TURN VEHICLES AROUND AT DEATH
            VALLEY ROAD.

0134 PM     FLASH FLOOD      11 SE FURNACE CREEK     36.37N 116.71W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            VEHICLE STUCK IN MUDSLIDE. VEHICLE IS
            COMPLETELY COVERED IN MUD.

0400 PM     FLASH FLOOD      6 W LONE PINE           36.60N 118.18W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS LONE PINE CREEK IS FLOWING OVER
            WHITNEY PORTAL ROAD AT THE CAMPGROUND.

0417 PM     FLASH FLOOD      1 N SHOSHONE            35.98N 116.27W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTED MORE THAN 50 VEHICLES STUCK ON
            THE ROADWAY ON HIGHWAY 127 NORTH OF
            SHOSHONE.

0417 PM     FLASH FLOOD      1 N SHOSHONE            35.98N 116.27W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTED THAT OVER 30 VEHICLES CANNOT
            GET THROUGH DUE TO FLOODED ROADWAY. 4 MALES
            OUTSIDE OF THE VEHICLE ARE WAIST DEEP IN
            WATER.

0427 PM     FLASH FLOOD      5 SSW LONE PINE         36.55N 118.10W
07/31/2022                   INYO               CA   LAW ENFORCEMENT

            CHP REPORT OF ROADWAY FLOODING AT THE
            INTERSECTION OF HORSESHOE MEADOWS ROAD AND
            LUBKEN CANYON ROAD.

0530 PM     FLASH FLOOD      11 SSW LONE PINE        36.46N 118.16W
07/31/2022                   INYO               CA   PARK/FOREST SRVC

            INYO NATIONAL FOREST REPORTED DEBRIS FLOW
            OVER HORSESHOE MEADOW ROAD.

0305 PM     FLASH FLOOD      13 NW DOLAN SPRINGS     35.70N 114.47W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            COUNTY OFFICIALS CLOSED WHITE HILLS ROAD
            FROM HIGHWAY 93 TO NORTH GOLDEN ARROW AVENUE
            DUE TO FLASH FLOODING. TIME OF FLASH
            FLOODING CONFIRMED BY FLOOD CONTROL WEBCAM
            SHOWING WATER FLOWING OVER THE ROADWAY.

0340 PM     FLASH FLOOD      9 SW DOLAN SPRINGS      35.49N 114.38W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS WEST
            COTTONWOOD RD CLOSED DUE TO FLASH FLOODING
            FROM HIGHWAY 93 TO MILE MARKER 16.

0340 PM     FLASH FLOOD      9 SW DOLAN SPRINGS      35.49N 114.38W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY OFFICIALS CLOSED WEST
            COTTONWOOD ROAD FROM HIGHWAY 93 TO
            MILEMARKER 16 DUE TO FLOODING.

0455 PM     FLASH FLOOD      4 WNW GOLDEN VALLEY     35.26N 114.29W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY OFFICIALS CLOSED NORTH
            ESTRELLA ROAD FROM WEST ZUNI DRIVE TO WEST
            CHINO DRIVE DUE TO FLASH FLOODING.

0610 PM     FLASH FLOOD      GOLDEN VALLEY           35.23N 114.22W
07/31/2022                   MOHAVE             AZ   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            GOLDEN VALLEY. MOHAVE COUNTY EM REPORTED
            SEVERAL ROADS CLOSED IN GOLDEN VALLEY DUE TO
            FLASH FLOODING, INCLUDING BOSQUE AND CHINO
            ROADS. SHERIFF OFFICE ALSO REPORTED HEAVY
            FLOODING.

0629 PM     FLASH FLOOD      GOLDEN VALLEY           35.23N 114.23W
07/31/2022                   MOHAVE             AZ   EMERGENCY MNGR

            MOHAVE COUNTY EM REPORTED MULTIPLE WATER
            RESCUES TAKING PLACE IN GOLDEN VALLEY.

0630 PM     FLASH FLOOD      2 NE HUALAPAI PEAK      35.09N 113.88W
07/31/2022                   MOHAVE             AZ   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED WATER FLOWING
            OVER THE ROAD.

0700 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS WEST
            SINARUMP DR IS CLOSED FROM SOUTH AZTEC RD TO
            SOUTH GARNET RD DUE TO FLASH FLOODING.

0700 PM     FLASH FLOOD      9 ENE OATMAN            35.06N 114.23W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS WEST OATMAN
            HIGHWAY FROM SOUTH BLACK ROCK RD TO EAST
            SILVER CREEK RD IS CLOSED DUE TO FLASH
            FLOODING.

0700 PM     FLASH FLOOD      9 ENE OATMAN            35.06N 114.23W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST OATMAN HIGHWAY CLOSED FROM SOUTH BLACK
            ROCK ROAD TO EAST SILVER CREEK ROAD DUE TO
            FLOODING.

0700 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST SINARUMP DRIVE CLOSED FROM SOUTH AZTEC
            ROAD TO SOUTH GARNET ROAD DUE TO FLOODING.

0705 PM     FLASH FLOOD      3 SSW GOLDEN VALLEY     35.18N 114.25W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SOUTH TEDDY ROOSEVELT ROAD CLOSED FROM WEST
            SHIPP DRIVE TO WEST SINARUMP DRIVE DUE TO
            FLOODING.

0730 PM     FLASH FLOOD      1 NE GOLDEN VALLEY      35.23N 114.22W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST CHINO DRIVE CLOSED FROM COLORADO ROAD
            TO NORTH AZTEC ROAD DUE TO FLOODING.

0735 PM     FLASH FLOOD      4 E GOLDEN VALLEY       35.23N 114.16W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS NORTH BOSQUE
            RD FROM HIGHWAY 68 TO WEST CHINO DR IS
            CLOSED DUE TO FLASH FLOODING.

0735 PM     FLASH FLOOD      5 SSW CHLORIDE          35.35N 114.24W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS WEST CHINO
            DR FROM NORTH COLORADO DR TO NORTH MILKY WAY
            DR IS CLOSED DUE TO FLASH FLOODING.

0735 PM     FLASH FLOOD      1 WNW GOLDEN VALLEY     35.23N 114.24W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            WEST CHINO DRIVE CLOSED DUE TO FLOODING FROM
            NORTH COLORADO DRIVE TO NORTH MILKY WAY
            ROAD.

0735 PM     FLASH FLOOD      4 E GOLDEN VALLEY       35.23N 114.16W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            NORTH BOSQUE ROAD CLOSED DUE TO FLOODING
            FROM HIGHWAY 68 TO WEST CHINO DRIVE.

0740 PM     FLASH FLOOD      3 N GOLDEN VALLEY       35.27N 114.23W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS NORTH LEGEND
            RANCH RD FROM HIGHWAY 93 TO WEST BURRO DRIVE
            IS CLOSED DUE TO FLASH FLOODING.

0740 PM     FLASH FLOOD      3 N GOLDEN VALLEY       35.27N 114.23W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            NORTH LEGEND RANCH ROAD CLOSED DUE TO
            FLOODING FROM HIGHWAY 93 TO WEST BURRO
            DRIVE.

1000 PM     FLASH FLOOD      9 SSW OATMAN            34.91N 114.43W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS OASTMAN RD
            FROM EAST CASA GRANDE DRIVE TO EAST BOUNDARY
            CONE RD IS CLOSED DUE TO FLASH FLOODING.

1000 PM     FLASH FLOOD      9 SSW OATMAN            34.91N 114.43W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            COUNTY OFFICIAL REPORTED THAT OATMAN ROAD
            WAS CLOSED FROM EAST CASA GRANDE DRIVE TO
            EAST BOUNDARY CONE ROAD DUE TO FLASH
            FLOODING.

1120 PM     FLASH FLOOD      1 SSE TOPOCK            34.75N 114.48W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS OATMAN
            HIGHWAY FROM TULE DR TO INTERSTATE 40 IS
            CLOSED DUE TO FLASH FLOODING.

1120 PM     FLASH FLOOD      3 SSE TOPOCK            34.73N 114.48W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            COUNTY OFFICIAL REPORTED THAT OATMAN HIGHWAY
            WAS CLOSED FROM TULE DRIVE TO INTERSTATE 40
            DUE TO FLASH FLOODING.

1125 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS NORTH MCNEAL
            RD FROM HIGHWAY 68 TO WEST CHINO DR IS
            CLOSED DUE TO FLASH FLOODING.

1125 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            COUNTY OFFICIAL REPORTED THAT NORTH MCNEAL
            ROAD WAS CLOSED FROM HIGHWAY 68 TO WEST
            CHINO DRIVE DUE TO FLASH FLOODING.

1130 PM     FLASH FLOOD      4 SSE CHLORIDE          35.36N 114.17W
07/31/2022                   MOHAVE             AZ   DEPT OF HIGHWAYS

            MOHAVE COUNTY ROADWORKS REPORTS NORTH
            MINERAL PARK RD FROM OLD BOULDER DAM HIGHWAY
            TO THE MINE ENTRANCE IS CLOSED DUE TO FLASH
            FLOODING.

1130 PM     FLASH FLOOD      4 SSE CHLORIDE          35.36N 114.17W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            COUNTY OFFICIAL REPORTED THAT NORTH MINERAL
            PARK ROAD WAS CLOSED FROM OLD BOULDER DAM
            HIGHWAY TO THE MINE ENTRANCE DUE TO FLASH
            FLOODING.

&&
Local storm report, Aug 1, 9:27 AM PDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
927 AM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     FLASH FLOOD      LUDLOW                  34.72N 116.16W
07/31/2022                   SAN BERNARDINO     CA   DEPT OF HIGHWAYS

            CHP REPORTS A TRAIN IS STUCK DUE TO FLOOD
            WATERS AND NUMEROUS ROAD CLOSURES FROM FLASH
            FLOODING NEAR LUDLOW, CA.

&&

AN
Local storm report, Aug 1, 10:16 AM PDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1016 AM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     FORT MOHAVE             35.01N 114.60W
07/31/2022                   MOHAVE             AZ   PUBLIC

            PICTURES SUBMITTED BY PUBLIC VIA SOCIAL
            MEDIA OF WIND DAMAGE TO A STORAGE FACILITY.

&&

AN
Local storm report, Aug 1, 10:59 AM PDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1059 AM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      9 ESE PIOCHE            37.90N 114.29W
07/31/2022                   LINCOLN            NV   EMERGENCY MNGR

            LINCOLN COUNTY EMERGENCY MANAGEMENT REPORTS
            ROAD DAMAGE AND FLOODING IN A HAYFIELD NEAR
            FLAT NOSE RANCH. TIME ESTIMATED BASED ON
            RADAR.

&&

AN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 9:40 PM PDTFlood WatchVEFClark, Esmeralda, Lincoln, Nye24 hr
Aug 1, 12:09 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Lincoln4 hr
Aug 1, 1:51 PM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr
Aug 1, 3:44 PM PDTFlash Flood Warning Considerable damage threatVEFClark3 hr

Nearby

Flash Flood Warnings in Nevada, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.